# SDR AALA202412247436

- Difficulty date: December 7, 2024
- Submitted: December 25, 2024
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 95,504 hours, 11,867 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON PLATE LOCATED AT MIDDLE TRACK SLAT 7 ON LEFT HAND WING. REMOVED AND REPLACED PLATE LOCATED MIDDLE TRACK SLAT 7 ON LEFT HAND WING. PER B777-200 SRM 51-40-02-0G, DWG 114W2510 AND CMM 53-43-77 STEP 4.B.
